# SDR SWAA2023041714415

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SPOT OF CORROSION AT STA 747+10 BETWEEN S1 AND S-2R (ON SKIN AND AROUND OF ADJACENT RIVETS)<[01] C/W INSTRUCTIONS
